MAUDE Adverse Event Report: IMRIS - DEERFIELD IMAGING, INC IMRIS IMRI 3T SKYRA SYSTEM; MRI MAGNET

IMRIS - DEERFIELD IMAGING, INC IMRIS IMRI 3T SKYRA SYSTEM; MRI MAGNET
Model Number 3T SKYRA
Medical Device Problem Code Electromagnetic Interference (1194)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/15/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There is a known risk that the introduction of ferrous objects into the mr suite can cause damage or injury if objects are drawn towards the magnet.All suites are equipped with safety labels informing users and visitors of the hazards intrinsic to the mr environment which must be followed.The underlying cause of the incident was related to user error.The hospital staff failed to verify that the magnet was deployed upon carrying the unsafe shims into the magnetic field.This mdr is being submitted outside of the required timeframe as part of remedial action initiated by the manufacturer, in response to internally identified issues regarding failed electronic submissions through webtrader.
 
Event or Problem Description
On (b)(6) 2017, a hospital staff picked up a box of magnet shims in the hospital's equipment room without knowing what was inside.The staff brought the box through the magnetic field in the operating room and the box fell out of the staff's hand.As a result, the shims flew into the bore of the magnet causing a superficial damage to the bore.There was no patient injury reported due to the event.

Brand Name
IMRIS IMRI 3T SKYRA SYSTEM
Common Device Name
MRI MAGNET
Manufacturer (Section D)
IMRIS - DEERFIELD IMAGING, INC
5101 shady oak road
minnetonka MN 55343 4100
Manufacturer (Section G)
IMRIS - DEERFIELD IMAGING, INC
5101 shady oak road
minnetonka MN 55343 4100
Manufacturer Contact
kwaku amoah
5101 shady oak road
minnetonka, MN 55343-4100
7632036344
MDR Report Key13425258
Report Number3010326005-2018-00002
Device Sequence Number5354011
Product Code LNH
UDI-Device Identifier00857534006035
UDI-Public00857534006035
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K133692
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Remedial Action Inspection,Repair
Type of Report Initial
Report Date (Section B) 12/15/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number3T SKYRA
Device Catalogue Number116053-000
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/15/2017
Initial Report FDA Received Date02/02/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/01/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown